# SDR YENA2021100500651

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 37,756 hours, 24,332 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EA E21-1098-01 FUSELAGE/ FWD FUSELAGE/ SKIN AT FR6, S-21R-EXISTING TEMPORARY REPAIR/ TEMPORARY REPAIR (MAJOR REPAIR).
